# SDR SIMA201034707

- Difficulty date: December 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 25,206 hours, 23,814 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566155006
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUIND THE RIGHT WING RIB 25 DAMAGED UNDER THE FLUX VALVE SUPPORT BRACKET.  AIRCRAFT REMOVED FROM SERVICE.  COMPLETED REPAIR TO FRAME 64 IAW EO EM-53MR-1709.  AIRCRAFT RETURNED TO SERVICE.
